Last night I felt like my heartbeat went irregular for
I would recommend as follows:
Welcome to Ask a Doctor service!
I understand your concern and would explain that an irregular heart beat could be related to cardiac arrhythmia.
Vyvanse can lead to tachycardia as a possible adverse effect.
Anxiety can mimic this clinical situation too.
Anyway, considering your irregular heart beat, I would recommend going to the ER for a physical exam and some tests in order to exclude a possible cardiac arrhythmia:
- a resting ECG
- complete blood count for anemia
- thyroid hormone levels for thyroid gland dysfunction
- blood electrolytes for possible imbalance.
An ambulatory 24-48 hours ECG monitoring in the next days would help examine your heart rhythm trends for a prolonged time and exclude possible cardiac arrhythmia.
If all the above tests result normal, you should consider anxiety as the main cause of all your complaints.
Hope you will find this answer helpful!
I remain at your disposal for any further questions whenever you need!
Wishing all the best,
Dr. Ilir Sharka, Cardiologist